# SDR DL73S040382

- Difficulty date: April 30, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,845 hours, 35,512 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 4765
- Condition: Failed
- Location: Wx Radar
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED ON T/O.  REPLACED R/T UNIT.
